INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 3 Issue 2 Two Types of Average Outgoing Quality for Special Type double sampling plan Dr.A.R.Sudamani Ramaswamy, A.R.Manju Priya
2 Volume 3 Issue 2 Intuitionistic fuzzy and intuitionistic fuzzy normal subhemirings OfA Hemiring N.Anitha,K.Arjunan
3 Volume 3 Issue 2 On regular Pre-semiclosed sets in bitopological spaces K.Indirani, G.Sindhu
4 Volume 3 Issue 2 On generalized grill closed sets K.indirani, P.sathishmohan, V.Rajendran
5 Volume 3 Issue 2 Performance analysis of call center using queuing model and simulation G.D. mishra, vijiya chauhan
6 Volume 3 Issue 2 J2-Hill RSA crypotosystem and permutation technique for image encryption V.v lakshmi Prasad, Dr. E.kesavulu reddy
7 Volume 3 Issue 2 On some generating functions of Jacobi polynomials of three variables Mumtaz Ahmad Khan, Abdul Hakim Khan, Sayed Mohammad Abbas,
8 Volume 3 Issue 2 Some transformations of hypergeometric series of tow and three variables M.Kamarujjama, N.U.Khan,Waseem A.Khan
9 Volume 3 Issue 2 Signal analysis using haar wavelet in scilab Dr.U.D Tapi,Ms.Aarti Sharma